# SDR ARWA20060703

- Difficulty date: July 8, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 25 S33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR STATION 25, L-33R SKIN WITH CORROSION.
